# SDR SWAA087108

- Difficulty date: December 16, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 3,433 hours, 2,115 cycles
- Engine: Cfmint CFM567B22
- Engine time: 3,433 hours, 2,115 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 896213
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LOUD BANG HEARD AND AIRPLANE STARTED TO TURN LEFT.  NR 1 ENGINE SHOWED ENGINE FAILED ON EGT N1'S WAS APPROX 84 PERCENT AND LOW GROUND SPEED.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
